# SDR SWIA20241203288

- Difficulty date: September 21, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD FLAP VANE ACTUATOR BEAM HAS  FLAT SPOTS ON LOWER SURFACE. (MARKED IN RED)     (C-CHECK RO 11/30/2024)    DAMAGE (FLAT SPOTS), REMOVED BY BLENDING FROM LEFT INBOARD FLAP, INBOARD FLAP VANE ACTUATOR BEAM (OUTER TUBE), UPPER AND LOWER SURFACES IAW CRJ 700 REO 670-57-52-257 REV. -A, DATED 2024-08-20. MAX MATERIAL LOSS ON OUTER BEAM: .005". NOMINAL DIAMETER OF OUTER TUBE BEAM AS PER DWG CC670-14303 REV -B: 0.995" / 0.997". REMAINING DIAMETER OF OUTER TUBE BEAM AFTER BLENDING: .990" (WITHIN LIMITS). OPS CHECK IS GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
